# SDR VNAA0604004

- Difficulty date: April 6, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 5,224 hours, 5,246 cycles
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578955
- Condition: Failed
- Location: Pax Door
- Part time: 5,224 hours, 5,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED INTERMITTENT ILLUMINATION OF THE -PASSENGER DOOR- WARNING AND -PAX DOOR OUTER HNDL- CAUTION MESSAGES.  THE CREW FOLLOWED THE QRH, RETURNED TO EWN, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED & REPLACED THE PASSENGER DOOR HARNESS ASSEMBLY.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
